Call for Paper - March 2023 Edition
IJCA solicits original research papers for the March 2023 Edition. Last date of manuscript submission is February 20, 2023. Read More

Optimality and Duality for Nonlinear Program

Print
PDF
IJCA Proceedings on International Conference on Advances in Computer Engineering and Applications
© 2014 by IJCA Journal
ICACEA - Number 4
Year of Publication: 2014
Authors:
Amrita Pal
Prashant Chauhan

Amrita Pal and Prashant Chauhan. Article: Optimality and Duality for Nonlinear Program. IJCA Proceedings on International Conference on Advances in Computer Engineering and Applications ICACEA(4):1-3, March 2014. Full text available. BibTeX

@article{key:article,
	author = {Amrita Pal and Prashant Chauhan},
	title = {Article: Optimality and Duality for Nonlinear Program},
	journal = {IJCA Proceedings on International Conference on Advances in Computer Engineering and Applications},
	year = {2014},
	volume = {ICACEA},
	number = {4},
	pages = {1-3},
	month = {March},
	note = {Full text available}
}

Abstract

This proposed study deals with the optimality and duality results for non-linear convex programming problems, involving semi-differentiable functions with respect to a continuous arc.

References

  • Bector, C. R. , 1968, "Duality in fractional and indefinite programming", ZAMM, Vol. 48, 418-420.
  • Bector C. R. 1973, "Duality in nonlinear fractional programming", Z Operations Research Series A, Vol. 17, 183-193.
  • Bector C. R. and Bector M. K. 1987, "On various theorems in nonlinear programming",Journal of Optimization Theory and Application, Vol. 53, No. 3, 509-515.
  • Gulati T. R. , and Craven, B. D. 1983, "A strict converse duality theorem in nonlinear programming,"J. Inform. Optim. Sci. 4, 301-306.
  • (5) John, F. , 1948. "Extremum Problems with Inequalities as Subsidiary Conditions," in Studies and Essays: Courant Anniversary Volume, K. O. Friedrichs, Neugebauer, O. E. , and Stoker, J. J. , (Eds. ), Wiley-Interscience, N. Y. , pp. 187-204.
  • Hanson M. A. and Mond, B. 1982, "Further generalizations of convexity in mathematical programming," J. Inform. Optim. Sci. 3 25-32.
  • Kuhn H. W. and Tucker, A. W. 1951, "Nonlinear Programming," Prov. 2nd Berkeley Symposiu7m on Mathematical Statistics and Probability, (University of California Press), 481-492.
  • Mangasarian, O. L. 1969, Nonlinear programming (McGraw-Hill, New York, London, Sydney,).
  • Mond, B. 1983, "Generalized convexity in mathematical programming," Bull. Austral. Math. Soc. 27 , 185-202.
  • Mond B. and Egudo, R. R. 1985, "On strict converse duality in nonlinear programming," J. Inform. Optim. Sci. 6 , 113-16.
  • Mond B. and Weir, T. 1981, "Generalized concavity and duality," in Generalized concavity in optimization and economics (eds. S. Schaible and W. T. Ziemba), (Academic Press), 263-279.
  • Pataki, G. 2001, Tun¸ cel, L. : On the generic properties of convex optimization problems in conic form. Math. Programming. 89 (3 Ser. A), 449–457 .